A welcome side effect of Isentress?
Aug 7, 2010
About 15 minutes after I take my morning dose of Isentress, my nose gets a bit runny and my sinuses really open up and stay open. My nose stays open all day and night. This is great, since I hate a stuffy nose. Has anyone reported this as a side effect of Raltegravir?
Assuming this is, and it has a 'shrinking' effect on certain membranes, would it also make for weaker erections?
Thanks, as always.
Response from Dr. Young
Hello and thanks for your post.
Neither runny nose, nor erection problems are associated with raltegravir (Isentress) use.. has anyone else out there experienced these symptoms?
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I May Have Hiv After 2 Years What Are Symptoms
- Can You Have Unprotected Sex With Someone Who Has Hiv But An Undetectable Virus Load?
- Hiv Exposure Risk From Minor Needle Stick
- How Many People Die From Stds Or Hiv?
- How Soon Does Thrush Appear After Hiv?
- Condom Breaks What Percent Chance Do I Have Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.